1 doctor weighed in:

4 days after my period ended I had unprotected sex that same day I took Plan B but 1week later I'm having light bleeding/small clots, is this normal?

1 doctor weighed in
Dr. Betsy Greenleaf
Gynecology

In brief: Possible

It is not unusual to get some bleeding after the use of Plan B.
Follow up with a doctor if you develop other symptoms if bleeding becomes heavier than 1 maxi pad an hour, fever, itching, burning.....

In brief: Possible

It is not unusual to get some bleeding after the use of Plan B.
Follow up with a doctor if you develop other symptoms if bleeding becomes heavier than 1 maxi pad an hour, fever, itching, burning.....
Dr. Betsy Greenleaf
Dr. Betsy Greenleaf
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors